Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Will there be any side effect of having beta cap tr 40 mg at night for long duration ?

hi doctor taking beta cap tr 40 mg in night Pl let me know if their are any side effects of this if i take for long time.
Asked On : Mon, 12 Mar 2012
Answers:  2 Views:  3003
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for getting in touch with us. Beta cap 40 tr is a beta blocker (propranolol) which is often used for prophylaxis in migraine patients. Beta blocker have proven to be very effective in managing migraine. Although there are not many side effects assocaited with Beta cap 40 tr if taken properly, some patients might experience fatigue, sleep problems, depression, decreased exercise tolerance etc. But the pros definitely outweigh the cons. In case you have any issues, you can always get in touch with your Doctor. Hope this helped.
Dr. Gagandeep
Answered: Wed, 4 Apr 2012
I find this answer helpful

 1 user finds this helpful

  User's Response
Thank you for the inquiry.

There is no severe side effects for betacap. but it is immune better continue wit the advise with your doctor

dr.devidas vellodi 9747480903
Answered: Mon, 12 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor